On $sl(n)$-modules of finite-dimensional weight
Funkcionalʹnyj analiz i ego priloženiâ, Tome 26 (1992) no. 2, pp. 74-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1992_26_2_a14,
author = {B. V. Lidskii},
title = {On $sl(n)$-modules of finite-dimensional weight},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {74--77},
year = {1992},
volume = {26},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1992_26_2_a14/}
}
B. V. Lidskii. On $sl(n)$-modules of finite-dimensional weight. Funkcionalʹnyj analiz i ego priloženiâ, Tome 26 (1992) no. 2, pp. 74-77. http://geodesic.mathdoc.fr/item/FAA_1992_26_2_a14/